# SDR QXEA2010112900818

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 6,055 hours, 6,947 cycles
- Engine: Pwc PW150A
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Probe
- Part number: 10300034
- Condition: Failed
- Location: Static Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"PROP DEICE" CAUTION LIGHT ILLUMINATED IN FLIGHT.  DID CHECKLIST AND CAUTION LIGHT EXTINGUISHED, HOWEVER, PROP DEICE ADVISORY LIGHTS DID NOT ILLUMINATED. FLIGHT WAS GOING, BUT DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING. REMOVED PANEL 263CL, REPLACED STATIC TEMP PROBE. REINSTALLED PANEL 263CL & SEALED. REPLACED PROBE IAW TASK 34-11-11-000-801 & 34-11-11-400-801. OPS CKS NORMAL IAW TK 34-11-11-710-801 & 30-61-00-720-801. CHECKS GOOD. RETURNED TO SERVICE.
